Alert archive / Texas / River Flood Warnings in 2007
River Flood Warning 62, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jul 29, 2007, 9:50 AM CDT for Frio County, Texas. It took effect at Jul 30, 2007, 7:40 PM CDT. It was in force for 61 hr.
The area
The counties it named.
The facts
- Issued
- Jul 29, 2007, 9:50 AM CDT (14:50 UTC)
- In effect from
- Jul 30, 2007, 7:40 PM CDT
- Expired
- Aug 2, 2007, 8:44 AM CDT
- In force
- 61 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
County Frio County, TX
The river
Written for the forecast point Frio River near Derby (DBYT2).
- Action stage
- 6 ft
- Minor stage
- 6 ft
- Moderate stage
- 7 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08205500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS44 KEWX 291450
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
950 AM CDT SUN JUL 29 2007
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
FRIO RIVER
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC163-300250-
/O.NEW.KEWX.FL.W.0062.070731T0345Z-070801T0824Z/
/DBYT2.1.ER.070731T0345Z.070731T1200Z.070731T2024Z.NO/
950 AM CDT SUN JUL 29 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE FRIO RIVER NEAR DERBY.
* FROM MONDAY EVENING TO LATE TUESDAY NIGHT ...OR UNTIL THE WARNING IS
CANCELLED.
* AT 9:30 AM SUNDAY THE STAGE WAS 4.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST: RISE ABOVE FLOOD STAGE TO AROUND 6.5 FEET MONDAY NIGHT.
* IMPACT...AT 7.0 FEET...MODERATE LOWLAND FLOODING CLOSES FM 1581 NEAR DERBY.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
DERBY 6 6 4.4 SUN 09 AM 4.3 6.5 4.5 3.1 2.4
$$8 follow-up statements
000
WGUS84 KEWX 300150
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
850 PM CDT SUN JUL 29 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
FRIO RIVER AND THE NUECES RIVER.
SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC127-300950-
/O.EXT.KEWX.FL.W.0049.000000T0000Z-070731T1440Z/
/ASRT2.1.ER.000000T0000Z.070728T0915Z.070731T0240Z.NO/
850 PM CDT SUN JUL 29 2007
...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES
FOR
THE NUECES RIVER NEAR ASHERTON.
* UNTIL TUESDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM SUNDAY THE STAGE WAS 21.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.8 FEET BY EARLY MONDAY
MORNING. THE RIVER WILL THEN BEGIN TO FALL AND WILL DROP BELOW THE FLOOD
STAGE BY LATE MONDAY EVENING.
* IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING REACHES INTO LOWLYING AREAS OF
THE FLOOD PLAIN. LIVESTOCK AND EQUIPMENT SHOULD BE MOVED FROM VULNERABLE
AREAS.
$$
TXC163-300950-
/O.EXT.KEWX.FL.W.0062.070731T0120Z-070801T2043Z/
/DBYT2.2.ER.070731T0120Z.070801T0000Z.070801T0843Z.NO/
850 PM CDT SUN JUL 29 2007
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE FRIO RIVER NEAR DERBY.
* FROM MONDAY EVENING TO WEDNESDAY AFTERNOON ...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:30 PM SUNDAY THE STAGE WAS 4.1 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE TO ABOVE THE FLOOD STAGE BY MONDAY
EVENING AND THE CONTINUE TO RISE TO NEAR 7.2 FEET BY TUESDAY EVENING.
THE RIVER WILL FALL BELOW THE FLOOD STAGE BY WEDNESDAY MORNING.
* IMPACT...AT 7.0 FEET...MODERATE LOWLAND FLOODING CLOSES FM 1581 NEAR DERBY.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
ASHERTON 18 20 21.4 SUN 08 PM 17.3 14.8 14.2 12.4
DERBY 6 6 4.1 SUN 07 PM 7.0 5.4 3.1 2.5
$$000
WGUS84 KEWX 301334
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
834 AM CDT MON JUL 30 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
FRIO RIVER...NUECES RIVER
SCATTERED SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC127-302134-
/O.EXT.KEWX.FL.W.0049.000000T0000Z-070731T2000Z/
/ASRT2.1.ER.000000T0000Z.070728T0915Z.070731T0800Z.NO/
834 AM CDT MON JUL 30 2007
...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
THE NUECES RIVER NEAR ASHERTON.
* UNTIL TUESDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM MONDAY THE STAGE WAS 21.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST: RISE TO AROUND 22.1 FEET TODAY.
$$
TXC163-302134-
/O.EXT.KEWX.FL.W.0062.070731T0040Z-070801T1920Z/
/DBYT2.2.ER.070731T0040Z.070731T1800Z.070801T0720Z.NO/
834 AM CDT MON JUL 30 2007
THE FLOOD WARNING CONTINUES FOR
THE FRIO RIVER NEAR DERBY.
* FROM THIS EVENING TO WEDNESDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM MONDAY THE STAGE WAS 5.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST: RISE ABOVE FLOOD STAGE TO AROUND 6.8 FEET THIS EVENING...
RISE TO AROUND 7.2 FEET TUESDAY.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME TUE WED THU FRI SAT
ASHERTON 18 20 21.7 MON 07 AM 19.2 15.7 14.4 12.2 10.2
DERBY 6 6 5.0 MON 07 AM 7.1 5.3 3.3 2.7 2.2
$$000
WGUS84 KEWX 310152
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
852 PM CDT MON JUL 30 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
FRIO RIVER AND THE NUECES RIVER.
SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC127-310952-
/O.EXT.KEWX.FL.W.0049.000000T0000Z-070803T0738Z/
/ASRT2.1.ER.000000T0000Z.070728T0915Z.070802T1938Z.NO/
852 PM CDT MON JUL 30 2007
...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
THE NUECES RIVER NEAR ASHERTON.
* UNTIL LATE THURSDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM MONDAY THE STAGE WAS 22.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.7 FEET BY LATE THIS
EVENING. THE RIVER WILL BE SLOW TO FALL...BUT WILL FALL BELOW THE FLOOD
STAGE EARLY THURSDAY EVENING.
* IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING REACHES INTO LOWLYING AREAS OF
THE FLOOD PLAIN. LIVESTOCK AND EQUIPMENT SHOULD BE MOVED FROM VULNERABLE
AREAS.
$$
TXC163-310952-
/O.EXT.KEWX.FL.W.0062.000000T0000Z-070802T0142Z/
/DBYT2.2.ER.000000T0000Z.070731T1200Z.070801T1342Z.NO/
852 PM CDT MON JUL 30 2007
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING CONTINUES
FOR
THE FRIO RIVER NEAR DERBY.
* UNTIL WEDNESDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM MONDAY THE STAGE WAS 7.3 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.1 FEET BY EARLY TUESDAY
MORNING. THE RIVER WILL BE SLOW TO FALL...BUT SHOULD DROP BELOW THE FLOOD
STAGE LATE WEDNESDAY MORNING.
* IMPACT...AT 7.0 FEET...MODERATE LOWLAND FLOODING CLOSES FM 1581 NEAR DERBY.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME TUE WED THU FRI SAT
ASHERTON 18 20 22.6 MON 08 PM 20.7 21.3 16.9 12.7
DERBY 6 6 7.3 MON 08 PM 6.2 4.9 3.4 2.7
$$000
WGUS44 KEWX 311342
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
842 AM CDT TUE JUL 31 2007
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
FRIO RIVER...NUECES RIVER
WIDELY SCATTERED SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC127-010142-
/O.EXT.KEWX.FL.W.0049.000000T0000Z-070803T2336Z/
/ASRT2.2.ER.000000T0000Z.070802T0000Z.070803T1136Z.NO/
842 AM CDT TUE JUL 31 2007
...OBSERVED FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE NUECES RIVER NEAR ASHERTON.
* UNTIL FRIDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 AM TUESDAY THE STAGE WAS 24.1 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST: RISE TO AROUND 25 FEET TODAY.
* IMPACT...AT 26.0 FEET WIDESPREAD MODERATE LOWLAND FLOODING
THREATENS LIVESTOCK AND EQUIPMENT IN LOW AREAS OF THE FLOOD
PLAIN. SECONDARY ROADS AND BRIDGES FLOOD AND FM 190 IS
THREATENED.
$$
TXC163-010142-
/O.EXT.KEWX.FL.W.0062.000000T0000Z-070802T0524Z/
/DBYT2.2.ER.000000T0000Z.070731T1800Z.070801T1724Z.NO/
842 AM CDT TUE JUL 31 2007
THE FLOOD WARNING CONTINUES FOR
THE FRIO RIVER NEAR DERBY.
* UNTIL LATE WEDNESDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM TUESDAY THE STAGE WAS 9.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST: RISE TO AROUND 9.4 FEET TODAY.
* IMPACT...AT 10.0 FEET...LOWLAND FLOODING BELOW CONCAN TO CHOKE CANYON
RESERVOIR FLOODS OIL WELL PUMP JACKS...IRRIGATION PUMPS AND ANY EQUIPMENT IN
THE LOWER FLOOD PLAIN NEAR AND ABOVE DERBY.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME WED THU FRI SAT SUN
ASHERTON 18 20 24.1 TUE 08 AM 24.5 24.7 19.9 14.4 11.3
DERBY 6 6 9.0 TUE 07 AM 6.9 4.4 3.4 2.8 2.4
$$000
WGUS84 KEWX 010149
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
849 PM CDT TUE JUL 31 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
FRIO RIVER...NUECES RIVER
ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC127-010949-
/O.EXT.KEWX.FL.W.0049.000000T0000Z-000000T0000Z/
/ASRT2.2.ER.000000T0000Z.070802T1200Z.000000T0000Z.NO/
849 PM CDT TUE JUL 31 2007
THE FLOOD WARNING CONTINUES FOR
THE NUECES RIVER NEAR ASHERTON.
* UNTIL FURTHER NOTICE .
* AT 8:30 PM TUESDAY THE STAGE WAS 25.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.5 FEET LATER TONIGHT
AND WILL REMAIN NEAR THAT LEVEL INTO THE WEEKEND.
ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 24.0 FEET...MODERATE LOWLAND FLOODING REACHES INTO LOW LYING AREAS
OF THE FLOOD PLAIN. LIVESTOCK SHOULD BE MOVED FROM VULNERABLE AREAS.
$$
TXC163-010949-
/O.EXT.KEWX.FL.W.0062.000000T0000Z-070802T0448Z/
/DBYT2.2.ER.000000T0000Z.070731T2015Z.070801T1648Z.NO/
849 PM CDT TUE JUL 31 2007
THE FLOOD WARNING CONTINUES FOR
THE FRIO RIVER NEAR DERBY.
* UNTIL WEDNESDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM TUESDAY THE STAGE WAS 8.8 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER REACHED NEAR 9.3 FEET THIS AFTERNOON AND IS NOW
SLOWLY FALLING. IT WILL CONTINUE TO FALL TO BELOW THE FLOOD STAGE BY
EARLY WEDNESDAY AFTERNOON.
* IMPACT...AT 10.0 FEET...LOWLAND FLOODING BELOW CONCAN TO CHOKE CANYON
RESERVOIR FLOODS OIL WELL PUMP JACKS...IRRIGATION PUMPS AND ANY EQUIPMENT IN
THE LOWER FLOOD PLAIN NEAR AND ABOVE DERBY.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME WED THU FRI SAT SUN
ASHERTON 18 20 25.0 TUE 08 PM 25.7 25.7 24.7 23.2
DERBY 6 6 8.8 TUE 08 PM 4.1 2.8 2.6 2.6
$$000
WGUS84 KEWX 011333
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
833 AM CDT WED AUG 01 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
FRIO RIVER...NUECES RIVER
ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC127-012133-
/O.EXT.KEWX.FL.W.0049.000000T0000Z-070804T0312Z/
/ASRT2.2.ER.000000T0000Z.070802T0000Z.070803T1512Z.NO/
833 AM CDT WED AUG 01 2007
...FLOOD WARNING NOW EXPECTED TO END FRIDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE NUECES RIVER NEAR ASHERTON.
* UNTIL FRIDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM WEDNESDAY THE STAGE WAS 25.5 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE SLOW RISE TO NEAR 25.9 FEET BY THIS EVENING.
THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY MORNING.
* IMPACT...AT 26.0 FEET...WIDESPREAD MODERATE LOWLAND FLOODING THREATENS
LIVESTOCK AND EQUIPMENT IN LOW AREAS OF THE FLOOD PLAIN. SECONDARY ROADS AND
BRIDGES FLOOD AND FM 190 IS THREATENED.
$$
TXC163-012133-
/O.EXT.KEWX.FL.W.0062.000000T0000Z-070802T1912Z/
/DBYT2.2.ER.000000T0000Z.070731T2015Z.070802T0712Z.NO/
833 AM CDT WED AUG 01 2007
...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
THE FRIO RIVER NEAR DERBY.
* UNTIL THURSDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM WEDNESDAY THE STAGE WAS 7.9 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER
MIDNIGHT TOMORROW.
* IMPACT...AT 7.0 FEET...MODERATE LOWLAND FLOODING CLOSES FM 1581 NEAR DERBY.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6 AM LST
LOCATION STG STG STG DAY TIME THU FRI SAT SUN MON
ASHERTON 18 20 25.5 WED 7 AM 25.5 20.8 14.9 11.5 10.3
DERBY 6 6 7.9 WED 7 AM 5.6 3.9 3.2 2.9 2.7
$$000
WGUS84 KEWX 020130
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
830 PM CDT WED AUG 01 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
FRIO RIVER...NUECES RIVER
ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC127-020930-
/O.EXT.KEWX.FL.W.0049.000000T0000Z-070804T0818Z/
/ASRT2.2.ER.000000T0000Z.070802T0030Z.070803T2018Z.NO/
830 PM CDT WED AUG 01 2007
...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING CONTINUES
FOR
THE NUECES RIVER NEAR ASHERTON.
* UNTIL LATE FRIDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM WEDNESDAY THE STAGE WAS 25.7 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW THE FLOOD STAGE BY FRIDAY
AFTERNOON.
* IMPACT...AT 26.0 FEET...WIDESPREAD MODERATE LOWLAND FLOODING THREATENS
LIVESTOCK AND EQUIPMENT IN LOW AREAS OF THE FLOOD PLAIN. SECONDARY ROADS AND
BRIDGES FLOOD AND FM 190 IS THREATENED.
$$
TXC163-020930-
/O.EXT.KEWX.FL.W.0062.000000T0000Z-070803T0400Z/
/DBYT2.2.ER.000000T0000Z.070731T2015Z.070802T1600Z.NO/
830 PM CDT WED AUG 01 2007
...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING CONTINUES
FOR
THE FRIO RIVER NEAR DERBY.
* UNTIL THURSDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM WEDNESDAY THE STAGE WAS 7.2 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW THE FLOOD STAGE BY THURSDAY
LATE MORNING.
* IMPACT...AT 7.0 FEET...MODERATE LOWLAND FLOODING CLOSES FM 1581 NEAR DERBY.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME THU FRI SAT SUN MON
ASHERTON 18 20 25.7 WED 07 PM 22.1 16.2 12.1 10.4
DERBY 6 6 7.2 WED 07 PM 4.4 3.6 3.1 2.7
$$000
WGUS84 KEWX 021344
FLSEWX
TXC163-022144-
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
844 AM CDT THU AUG 02 2007
...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE
FRIO RIVER...
ISLOATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC163-021414-
/O.CAN.KEWX.FL.W.0062.000000T0000Z-070803T0400Z/
/DBYT2.2.ER.000000T0000Z.070731T2015Z.070802T1207Z.NO/
844 AM CDT THU AUG 02 2007
THE FLOOD WARNING IS CANCELLED FOR
THE FRIO RIVER AT DERBY
* AT 8 AM THURSDAY THE STAGE WAS...5.8 FEET.
* FLOOD STAGE IS 6.0 FEET.
* BANKFULL STAGE IS 6.0 FEET.
* FELL BELOW FLOOD STAGE THIS MORNING.
* FORECAST... WILL CONTINUE TO FALL. LAST FORECAST
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6 AM LST
LOCATION STG STG STG DAY TIME FRI SAT SUN MON TUE
DERBY 6 6 5.8 THU 8 AM 4.5 3.7 3.2 2.8 2.4
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jul 29, 6:10 AM CDT, 3 hours 40 minutes earlier.
Area forecast discussion, Jul 29, 6:10 AM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 610 AM CDT SUN JUL 29 2007 .AVIATION... LITTLE CHANCE OVER THE NEXT 24 HOURS. AN UPPER LOW OVER WEST TX WILL A KEEP DEEP MOIST SLY INFLOW INTO S TX...AND THIS WILL RESULT IN SCT TO NMRS SHRA/TSRA ACROSS THE AREA. MVFR CIGS WILL BE COMMON...HOWEVER LOCALLY LOWER IFR CIGS BEFORE 15Z AND AFTER 05Z. CIGS AND VSBYS LOWER IN THE SHRA/TSRA MOVING NORTHWARD. && .PREV DISCUSSION... /ISSUED 350 AM CDT SUN JUL 29 2007/ DISCUSSION... WITH UPPER LOW JUST TO OUR WEST AND DEVELOPING CONVECTION OVER THE WESTERN CWA HAVE EXPANDED AND EXTENDED THE FLASH FLOOD WATCH THRU THE EVENING HOURS. CONVECTION IS FIRING WITH VORTICES LIFTING NEWD AROUND THE LOW WITH MODERATE SELY INFLOW AT THE LOW LEVELS. IN THE SHORT TERM LOCALLY HEAVY POSSIBLE OVER THE ENTIRE CWA...HOWEVER BY LATER TONIGHT/MONDAY EXPECT BEST THREAT TO SHIFT WESTWARD OVER THE RIO GRANDE PLAINS AND THE FAR WESTERN HILL COUNTRY AS THE UPPER LOW DRIFTS WEST AND BECOMES AN INVERTED TROF EXTENDING NEWD ACROSS THE STATE. LONGER RANGE MODELS CONTINUE TO BE CONSISTENT IN BUILDING A RIDGE INTO S TX TUESDAY-WEDNESDAY WITH A BRIEF TWO OR THREE DAYS OF MORE TYPICAL SOUTH TX SUMMER. HOWEVER MODELS DIVERGE SIGNIFICANTLY FOR LATE NEXT WEEK INTO NEXT WEEKEND WITH THE GFS BEING THE OUTLIER AND MUCH WETTER/COOLER SOLUTION FORMING A LOW OVER ERN OK AND MOVING SWWD OVER TX...SO WILL LEAN TOWARD CLIMATOLOGY UNTIL LONG MODEL SOLUTIONS COME INTO BETTER AGREEMENT. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 92 74 91 75 94 / 50 40 40 20 20 AUSTIN BERGSTROM INTL AIRPORT 91 73 93 73 94 / 50 40 40 20 20 DEL RIO INTL AIRPORT 88 74 91 75 93 / 70 50 50 40 20 SAN ANTONIO INTL AIRPORT 88 75 90 76 92 / 50 40 40 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY... LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE... VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && 01/18
Hazardous weather outlook, Jul 29, 6:27 AM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 627 AM CDT SUN JUL 29 2007 TXZ171>173-183>194-202>209-217>225-228-301100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 627 AM CDT SUN JUL 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH REMAINS IN EFFECT. LOCALLY HEAVY RAINFALL CAN BE EXPECTED TODAY AND TONIGHT AS AN UPPER LEVEL DISTURBANCE CONTINUES OVER SOUTH CENTRAL TEXAS. RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE COMMON...WITH ISOLATED 4 TO 6 INCH RAINFALL AMOUNTS POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... LOCALLY HEAVY RAINFALL REMAINS POSSIBLE ACROSS SOUTH CENTRAL TEXAS MONDAY. OTHERWISE...A POTENTIAL FOR MAINLY DAYTIME SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 10:17 PM CDT | Flash Flood Warning | EWX | Kendall | 3 hr |
| Jul 28, 10:40 PM CDT | Flash Flood Warning | EWX | Hays | 3 hr |
| Jul 28, 11:15 PM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 32 hr |
| Jul 29, 3:57 AM CDT | Flash Flood Warning | EWX | Edwards, Kinney, Val Verde | 4 hr |
| Jul 29, 4:26 AM CDT | Flash Flood Warning | EWX | Frio, Medina | 4 hr |
| Jul 29, 5:27 AM CDT | Flash Flood Warning | EWX | Uvalde | 4 hr |
| Jul 29, 9:02 AM CDT | Flash Flood Warning | EWX | Zavala | 4 hr |
| Jul 29, 10:23 AM CDT | Flash Flood Warning | EWX | Frio | 4 hr |
| Jul 29, 11:37 AM CDT | Flash Flood Warning | EWX | Kinney, Val Verde | 4 hr |
| Jul 29, 12:19 PM CDT | Flash Flood Warning | EWX | Dimmit, Maverick | 4 hr |
| Jul 29, 1:11 PM CDT | Flash Flood Warning | EWX | Zavala | 4 hr |
| Jul 29, 6:59 PM CDT | Flash Flood Warning | EWX | Burnet, Williamson | 2 hr |
Nearby
River Flood Warnings in Texas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.